MathSciNet Relay Station
MathSciNet bibliographic data
MR1094244 (92f:18005) 18G99 (18C99)
Jibladze, Mamuka; Pirashvili, Teimuraz Cohomology of algebraic theories. J. Algebra 137 (1991), no. 2, 253–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement